# SDR DALA2022110407142

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737
- Aircraft serial: 31936
- Aircraft time: 26,124 hours, 10,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9587881) DURING INSPECTION FOUND SEAT 18FED EMER LT DAMAGED. R/R SEAT EMER LT AT 18 DEF IAW B737 AMM 33-51.
